# SDR 2018FA0000380

- Difficulty date: September 10, 2018
- Submitted: September 18, 2018
- Operation: General aviation
- Aircraft: N22284
- Make and model: Agusta AW109SP
- Aircraft serial: 22284
- Aircraft time: 536 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rocker
- Part number: 109013060109
- Part serial: MOR2440
- Condition: Loose
- Location: Tail Rotor Hub
- Part time: 168 hours, 168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALK AROUND INSPECTION THE TECHNICIAN NOTICED THAT THE ROCKER ARM ASSEMBLY ON THE TAIL ROTOR HUB ASSEMBLY WAS VERY LOOSE. FURTHER INVESTIGATION REVILED THAT THE BEARING HAD BECOME LOOSE IN THE ROCKER ARM ASSEMBLY. IN THIS APPLICATION THE BEARING IS ROLL STAKED INTO THE ROCKER ARM ASSEMBLY .THE ROLL STAKING HAD FAILED LETTING THE BEARING COME LOOSE IN THE BORE OF THE ROCKER ARM ASSEMBLY. SUSPECT PROBABLE CAUSE IS FAILED ROLL STAKING.
